HARRIS COUNTY, TEXAS - On Thursday, FOX 26 received reports about a drug overdose at a local high school, videos circulating on social media show two students passed out at Dekaney High School in Spring.
"I mean it's Dekaney High School, so anything can happen," said Trent Green, a 10th-grade student at the school.
The scare happened on Thursday morning when two female students passed out in the cafeteria, one video shows school personnel and EMTs giving them CPR.
Some students are saying they heard drugs were involved, but others told us they heard it was a bad cartridge.
"They told us they were smoking cartridges and stuff," Green said.
Spring ISD sent the following statement on Thursday:
"This morning, two students at Dekaney High School became ill and required medical attention during lunch period. The school nurse examined the students, who recommended further medical attention. An ambulance was called to assist, and both students were transported to Houston Northwest Medical Center.
While EMS personnel were in the building, we called an interior HOLD as part of our Standard Response Protocol (SRP) so that our scholars would be in their classrooms and emergency staff could move quickly to assist our students. Classroom instruction for the school day continued without interruption.
The Spring ISD Police Department is currently investigating this incident, as the safety of our students is our top priority."
Classroom instruction for the school day continued without interruption.
In an updated statement on Friday, the district said that the two students were released from the hospital on Thursday afternoon but would not provide further information on any medical conditions to protect their privacy.
"Yesterday, two students at Dekaney High School became ill and required medical attention during lunch period. Both were released from the hospital yesterday afternoon," the district statement reads. "As we strive to be transparent, we also want to protect the privacy of our students and staff, and will not be releasing any medical conditions or identifying information."